# SDR CA960318001

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 1014171
- Condition: Cracked
- Location: Outb Half
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)CRACKS FOUND IN OUTBOARD WHEEL HALF USING EDDY CURRENT INSPECITON.
